An efficient generalized family of estimators for mean estimation under simple random sampling

Shahzad U., Hanif M., KOYUNCU N., Luengo A. V. G., Khan N.

Investigacion Operacional, vol.40, no.1, pp.28-45, 2019 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1
  • Publication Date: 2019
  • Journal Name: Investigacion Operacional
  • Journal Indexes: Scopus
  • Page Numbers: pp.28-45
  • Keywords: Auxiliary/Supplementary Variable, Bias, Mean Square Error (MSE), Percentage Relative Efficiency (PRE)
  • Hacettepe University Affiliated: Yes


In this paper, we have envisaged an efficient generalized family of estimators for finite population mean of the study variable in simple random sampling (SRS) utilizing information on an supplementary variable. Asymptotic properties such as bias and mean square error (MSE) of the proposed generalized family of estimators have been determined. Further, we have shown that the proposed family of estimators is more efficient than reviewed estimators in literature. In the support of the theoretical proposed work we have given numerical illustration.